# SDR 95ZZZX4450

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1040S
- Make and model: Hughes 269A
- Aircraft serial: 560534
- System (JASC): 6710 · Main Rotor Control
- Part: Link
- Part number: 269A7117
- Condition: Binding
- Location: Rt Cyclic
- Component: 269A993
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

NOTED THAT THERE WERE OCCASIONAL RESTRICTIONS TO THE LATERAL MOVEMENT OF CYCLIC CONTROL.  FURTHER DISCOVERED TWO WASHERS (PN AN960-416) ON BOTH SIDES OF LINK (PN 269A7117) WERE BECOMING JAMMED IN THE SLOT BECAUSE OF A WIDENING OF THE SLOT FROM WEAR.  SUBMITTER SUGGESTED THESE TWO WASHERS BE REPLACED WITH DIFFERENT WASHERS (PN AN970-4).  THESE WASHERS ARE SLIGHTLY SMALLER IN OUTSIDE DIAMETER AND THICKER, BUT ARE STILL LARGER IN DIAMETER THAN SLOT ON THE LINK.  SUBMITTER IS A MECHANIC WITH AN INSPECTION AUTHORIZATION, AND APPROVED THIS CHANGE AS A MINOR ALTERATION WITH A MAINTENANCE LOG BOOK ENTRY.  SUBMITTER STATED THIS PROBLEM COULD HAVE SERIOUS CONSEQUENCES SHOULD CYCLIC LATERAL MOVEMENT BECOME JAMMED.
